# SDR DHL97802004

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- Engine: Ge CFM562C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A, J

## Discrepancy

ON CLIMBOUT, NR 2 ENGINE EGT REACHED 956 DEGREE CENT, ALL OTHER IND NORMAL.  REPLACED NR 2 ENGINE PER M/M.
